MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Model Number GEM2753 I
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rings fell out of the wing jaw assembly of a 2.5mm coupler.This was observed after the product package was opened, prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D4: the lot # and expiration date were not included in the udi # as the lot was not recognized in the system.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6, h11.H11: two devices were received for evaluation.The first jaw assembly was reviewed for the reported problem code of ¿ring dislodgement¿.The right ring of the 2.5mm coupler jaw assembly was no longer seated in the jaw assembly which would indicate that the ring had dislodged from the jaw assembly.There were no signs of use on the remaining coupler ring (dried blood/tissue) which would indicate that the alleged event occurred prior to use in a surgical process.The reported condition was verified.The cause of the condition could not be determined.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS MICRO COMPANIES ALLIANCE, INC
2575 university ave. w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19504510
Report Number1416980-2024-02822
Device Sequence Number15222069
Product Code MVR
UDI-Device Identifier00844735002652
UDI-Public(01)00844735002652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGEM2753 I
Device Catalogue Number511100250010
Device Lot NumberSP23115-1940086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown